A non-immersion theorem for hyperbolic manifolds.

Frederico Xavier

Commentarii mathematici Helvetici (1985)

  • Volume: 60, page 280-283
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Xavier, Frederico. "A non-immersion theorem for hyperbolic manifolds.." Commentarii mathematici Helvetici 60 (1985): 280-283. <http://eudml.org/doc/140013>.

author = {Xavier, Frederico},
journal = {Commentarii mathematici Helvetici},
keywords = {hyperbolic space; isometry group; hyperbolic manifold},
pages = {280-283},
title = {A non-immersion theorem for hyperbolic manifolds.},
url = {http://eudml.org/doc/140013},
volume = {60},
year = {1985},

AU - Xavier, Frederico
TI - A non-immersion theorem for hyperbolic manifolds.
JO - Commentarii mathematici Helvetici
PY - 1985
VL - 60
SP - 280
EP - 283
KW - hyperbolic space; isometry group; hyperbolic manifold
UR - http://eudml.org/doc/140013
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.